My daughter developed very bad,pink rashes below her eyes, on cheeks and forehead wherever she gets exposed to sun...its little itchy...she was on steroids for a while.. Currently I am using pimecrolimus cream 1% w/w..which I find is not much helpful...really concerned to put any medicine just below her eyes...
Like the answers? Chat privately for 24 hours with the doctor of your choice
Your daughter might be suffering either from atopic eczema or polymorphous light eruption (a type of sun allergy). Steroids are used to control any flares. They cannot be used for a long time. She might have to be put on ciclosporin which requires regular blood monitoring. For now strict sun protection is essential. Pimecrolimus is useful as a maintainence treatment if it is atopic eczema but not useful in sunlight allergy. Medications that are effective in allergies also have lot of side effects. This is because allergies are an exaggerated immune response and medicines used to control them have to suppress the immunity to a certain extent. So they require regualr blood tests and monitoring. Please visit a dermatologist near you and discuss other options with them. Also attach photos when consulting online as we get a better idea of the diagnosis. Take care. Warm regards. Dr. Rajdeep Mysore. Chirag Hospital Bangalore
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.